# SDR KO0R201607220060

- Difficulty date: July 22, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N543JN
- Make and model: Doug MD-11F
- Aircraft serial: 48543
- Aircraft time: 72,658 hours, 14,586 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Hinge Fitting
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD RT FLAP, INBD HINGE FITTING LUG IS WORN.
